# SDR VNAA2010122100007

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 15,824 hours, 16,652 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pressure Valve
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LT COWL ANTI-ICE CAUTION MESSAGE.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX, USING THE MM RE-SET AND TESTED THE LT ANTI-ICE PRESSURE RELIEF VALVE.  ACFT WAS RELEASED FOR SERVICE.
